CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 2, 页码: 335-368
Authors:  Yuan, Shao-liang;  Jing, Zhu-jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Josephson system  bifurcations  chaos  second-order averaging method  Melnikov method  
一个改进的Reissner-Mindlin矩形元 期刊论文
应用数学学报, 2003, 卷号: 026, 期号: 004, 页码: 629
Authors:  段火元;  陈星;  李韶友;  梁国平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10